MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VELYS NAVIGATION STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDOS INTERNATIONAL SàRL CH VELYS NAVIGATION STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451611000
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that velys navigation station and velys camera station were involved in an event during a spinal fusion procedure.The issue occurred during placement of the right l5 screw, which was positioned high and outside after using the navigation system.The screw placement was revised and the surgery was completed without further incident.There was no reported injury, medical intervention, or delay in patient treatment, and no patient consequences or involvement beyond the misplacement were noted.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 (concomitant).H3, h6: investigation summary: according to the information received, the issue with the following product: 451611000 sn: (b)(6).Case: (b)(4) l4-s1 plif procedure.The right l5 screw was high and outside after placement with the system.They revised the screw placement and completed the surgery.There was nothing of note that occurred during the procedure beyond the misplacement of the screw.They are requesting to have the system inspected and serviced.Investigation summary : the investigation was conducted by tpm team.The investigation confirmed the allegation of screw misplacement.The investigation showed that the correct log file was identified.The were no defects found with the device.Log review confirmed the device captured a registration mismatch followed by a request of anatomy check step, as defined in this situation.Despite a visible registration shift, the user elected to proceed.The user indicated that there was no negative impact to the patient outcome and no patient harm.Root cause: based on the review, the most probable cause is a use error.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.No manufacturing record evaluation required as no manufacturer or service related issue found.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VELYS NAVIGATION STATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23691977
Report Number1526439-2025-01594
Device Sequence Number16024338
Product Code OLO
UDI-Device Identifier10705034645995
UDI-Public(01)10705034645995
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K233228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451611000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELYS CAMERA STATION.
Patient SexUnknown